MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM LEFT; KNEE COMPONENT
Model Number EIS5S10L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent l tkr on (b)(6) 2022.Revised on (b)(6) 2024 due to pain on standing and instability.All components revised with another manufacturer's system.During revision all components were noted to be well fixed.C24-282 australia.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 5 STANDARD 10MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key19774130
Report Number3010536692-2024-00402
Device Sequence Number8428789
Product Code HRY
UDI-Device IdentifierM684EIS5S10L1
UDI-PublicM684EIS5S10L1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS5S10L
Device Catalogue NumberEIS5S10L
Device Lot Number1819594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale